American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc. On hyperbolicity and tautness modulo an analytic subset of Hartogs domains. Proc. Amer. Math. Soc. 141 (2013) 3623-3631.
Abstract, references, and article information   
View Article: PDF

[2] Chien-Wei Lin and Julie Tzu-Yueh Wang. Generalizations of rigid analytic Picard theorems. Proc. Amer. Math. Soc. 138 (2010) 133-139. MR 2550177.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Shiffman and Mikhail Zaidenberg. Hyperbolic hypersurfaces in $\mathbb P^n$ of Fermat-Waring type. Proc. Amer. Math. Soc. 130 (2002) 2031-2035. MR 1896038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pentti Järvi. An extension theorem for normal functions . Proc. Amer. Math. Soc. 103 (1988) 1171-1174. MR 955002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Myung H. Kwack. Meromorphic mappings into compact complex manifolds with a Grauert positive bundle of $q$-forms . Proc. Amer. Math. Soc. 87 (1983) 699-703. MR 687645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicholas C. Petridis. Distance and volume decreasing theorems for quasiconformal mappings . Proc. Amer. Math. Soc. 83 (1981) 93-98. MR 619990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert E. Molzon. Capacity and equidistribution for holomorphic maps from ${\bf C}\sp{2}$ to ${\bf C}\sp{2}$ . Proc. Amer. Math. Soc. 71 (1978) 46-48. MR 0590431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nicholas C. Petridis. A generalization of the little theorem of Picard . Proc. Amer. Math. Soc. 61 (1976) 265-271. MR 0427691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kiyoshi Niinō. Deficiencies of the associated curves of a holomorphic curve in the projective space . Proc. Amer. Math. Soc. 59 (1976) 81-88. MR 0414943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Marden and S. Rickman. Holomorphic mappings of bounded distortion . Proc. Amer. Math. Soc. 46 (1974) 226-228. MR 0348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael J. Cowen. Families of negatively curved Hermitian manifolds . Proc. Amer. Math. Soc. 39 (1973) 362-366. MR 0315163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1